Periodic bounce trajectories with a low number of bounce points
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 1, pp. 73-93.
@article{AIHPC_1989__6_1_73_0,
     author = {Benci, V. and Giannoni, F.},
     title = {Periodic bounce trajectories with a low number of bounce points},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {73--93},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {1},
     year = {1989},
     mrnumber = {984148},
     zbl = {0667.34054},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_1_73_0/}
}
TY  - JOUR
AU  - Benci, V.
AU  - Giannoni, F.
TI  - Periodic bounce trajectories with a low number of bounce points
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
SP  - 73
EP  - 93
VL  - 6
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__6_1_73_0/
LA  - en
ID  - AIHPC_1989__6_1_73_0
ER  - 
%0 Journal Article
%A Benci, V.
%A Giannoni, F.
%T Periodic bounce trajectories with a low number of bounce points
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 73-93
%V 6
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1989__6_1_73_0/
%G en
%F AIHPC_1989__6_1_73_0
Benci, V.; Giannoni, F. Periodic bounce trajectories with a low number of bounce points. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 1, pp. 73-93. http://www.numdam.org/item/AIHPC_1989__6_1_73_0/

[1] P. Bartolo, V. Benci and D. Fortunato, Abstract Critical Point Theorems and Application to Some Nonlinear Problems with Strong Resonance at Infinity, Nonlin. Anal. T.M.A., Vol. 7, 1983, pp. 981-1012. | MR | Zbl

[2] V. Benci, Normal Modes of a Lagrangian System Constrained in a Potential Well, Ann. Inst. H. Poincaré, Vol. 1, 1984, pp. 379-400. | Numdam | MR | Zbl

[3] V. Benci ,A New Approach to the Morse-Conley Index Theory, Proceed. on "Recent Advances in Hamiltonian Systems", Dell'Antonio and D'Onofrio Ed., World Scientific Publ., 1987. | MR | Zbl

[4] V.. Benci, Some Applications of the Generalized Morse-Conley Index, Conf. Sem. Mat. Univ. Bari, Vol. 218, 1987, pp. 1-31. | MR | Zbl

[5] V. Benci, A New Approach to the Morse-Conley Index Theory and Some Applications, to appear on Ann. Mat. Pure Appl. | Zbl

[6] W.. Bos, Kritische Schnen auf Riemannschen Elementarraumstücken, Math. Ann., Vol. 151, 1983, pp. 431-451. | MR | Zbl

[7] G. Buttazzo and D. Percivale, Sull'approssimazione del rimbalzo unidimensionale, Ric. Mat., Vol. 30, 1981, pp. 217-231. | MR | Zbl

[8] G. Buttazzo and D. Percivale, On the Approximation of the Elastic Bounce Problem on Riemanian Manifolds, Journ. Diff. Eq., 47, 1983, pp. 227-245. | MR | Zbl

[9] M. Carriero and E. Pascali, Il problema del rimbalzo unidimensionale e sue penalizzazioni non convesse, Rend. Mat., Vol. 13, 1980, pp. 541-553. | MR | Zbl

[10] M. Carriero, A. Leaci and E. Pascali, Convergenza per l'equazione degli integrali primi associati al problema del rimbalzo unidimensionale, Ann. Mat. Pura Appl., Vol. 133, 1983, pp. 227-256. | MR | Zbl

[11] M. Degiovanni, Multiplicity of Solutions for the Bounce Problem. Journ. Diff. Eq., Vol. 54, 1984, pp. 414-428. | MR | Zbl

[12] F. Giannoni, Periodic Bounce Solutions of Dynamical Conservative Systems and their Minimal Period, to appear on Nonlin. Anal. T.M.A. | MR | Zbl

[13] H. Gluck and W. Ziller, Existence of Peridoic Motions of Conservative Systems, Seminar on Minimal Submanifolds, Bombieri Ed., Princeton University Press, 1983. | MR | Zbl

[14] R. Peirone, Bounce Trajectories in Plane Tubolar Domains (to appear). | MR | Zbl

[15] D. Percivale, Uniqueness in Elastic Bounce Problem, Journ. Diff. Eq., Vol. 56, 1985, pp. 206-215. | MR | Zbl

[16] L. Penrose and R. Penrose, Puzzles for Christmas, The New Scientist, 1580-81 and 1597, 25 Dec. 1958.

[17] P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, Reg. Conf. Ser., Amer. Math. Soc., 65, 1986. | MR | Zbl

[18] J. Rauch, Illumination of Bounded Domains, Amer. Math. Month., 85, 1978, pp. 359- 361. | MR | Zbl